# SDR VNAA202511290009

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Web
- Part number: CC67033045
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REPAIR DOUBLER OF WEB BTW BS 195 TO BS 205 AND WL79.50 (RT SIDE) ON INTERNAL STRUCTURE AT FWD EQUIPMENT COMPARTMENT.  PREVIOUS REPAIR DOUBLER OF WEB BTW BS 195 TO BS 205 AND WL79.50 (RT SIDE) ON INTERNAL STRUCTURE AT FWD EQUIPMENT COMPARTMENT WAS REPLACED PER SRM 53-11-43-201-001-A01.
